Volume 16, issue 1 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Krull dimension for limit groups

Larsen Louder

Geometry & Topology 16 (2012) 219–299
Bibliography
1 G Baumslag, A remark on generalized free products, Proc. Amer. Math. Soc. 13 (1962) 53 MR0133357
2 G Baumslag, A Myasnikov, V Remeslennikov, Algebraic geometry over groups, from: "Algorithmic problems in groups and semigroups (Lincoln, NE, 1998)" (editors J C Birget, S Margolis, J Meakin, M Sapir), Trends Math., Birkhäuser (2000) 35 MR1750491
3 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
4 M Bestvina, M Feighn, Notes on Sela's work: limit groups and Makanin–Razborov diagrams, from: "Geometric and cohomological methods in group theory" (editors M R Bridson, P H Kropholler, I J Leary), London Math. Soc. Lecture Note Ser. 358, Cambridge Univ. Press (2009) 1 MR2605174
5 C Champetier, V Guirardel, Limit groups as limits of free groups, Israel J. Math. 146 (2005) 1 MR2151593
6 M J Dunwoody, Folding sequences, from: "The Epstein birthday schrift" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 139 MR1668347
7 M J Dunwoody, M E Sageev, JSJ-splittings for finitely presented groups over slender groups, Invent. Math. 135 (1999) 25 MR1664694
8 K Fujiwara, P Papasoglu, JSJ-decompositions of finitely presented groups and complexes of groups, Geom. Funct. Anal. 16 (2006) 70 MR2221253
9 O Kharlampovich, A Myasnikov, Elementary theory of free non-abelian groups, J. Algebra 302 (2006) 451 MR2293770
10 L Louder, Scott complexity and adjoining roots to finitely generated groups arXiv:math/0612222
11 E Rips, Z Sela, Cyclic splittings of finitely presented groups and the canonical JSJ decomposition, Ann. of Math. $(2)$ 146 (1997) 53 MR1469317
12 W Rossmann, Lie groups: An introduction through linear groups, Oxford Graduate Texts in Math. 5, Oxford Univ. Press (2002) MR1889121
13 G P Scott, Finitely generated $3$–manifold groups are finitely presented, J. London Math. Soc. $(2)$ 6 (1973) 437 MR0380763
14 Z Sela, Diophantine geometry over groups I: Makanin–Razborov diagrams, Publ. Math. Inst. Hautes Études Sci. (2001) 31 MR1863735
15 J R Stallings, A topological proof of Grushko's theorem on free products, Math. Z. 90 (1965) 1 MR0188284
16 J R Stallings, Topology of finite graphs, Invent. Math. 71 (1983) 551 MR695906
17 J R Stallings, Foldings of $G$–trees, from: "Arboreal group theory (Berkeley, CA, 1988)" (editor R C Alperin), Math. Sci. Res. Inst. Publ. 19, Springer (1991) 355 MR1105341
18 G A Swarup, Delzant's variation on Scott complexity arXiv:math.GR/0401308
19 H Wilton, Solutions to Bestvina & Feighn's exercises on limit groups, from: "Geometric and cohomological methods in group theory" (editors M R Bridson, P H Kropholler, I J Leary), London Math. Soc. Lecture Note Ser. 358, Cambridge Univ. Press (2009) 30 MR2605175